# SDR CA140623014

- Difficulty date: May 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-800
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: BACN10VR2CG
- Condition: Corroded
- Location: Bs 616 To 639
- Part time: 42,789 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER COMPARTMENT CENTER SECTION ON WEB AT BS 616 TO 639, LBL 65 TO 71 CORRODED.  REPAIRED IAW SERVICE REQUEST NR 4-2555431155 AND ENGINEERING REPAIR ORDER 11575.
